T709

t709

My Posts

  1. link Kloian1967
    Singulair heart palpitations, withdrawal symptoms, hallucinations, depression anxiety, mood swings
    I am currently experiencing withdrawal symptoms from Singulair. I feel like I have a horrible cold, I am having hallucinations, and am experiencing he - 64% more...
    Kloian1967- over a year ago - 20 Replies - in Singulair
  2. link T709
    I wouldn't bother unless you can find an integrative or holistic pediatrician. Most doctors will not even consider ingredients or even medication side - 71% more...
    T709- over a year ago
  3. link T709
    If you are using the Children's liquid Zyrtec then there are lots of other nasty ingredients in it that may be causing the problems other than the med - 77% more...
    T709- over a year ago
  4. link T709
    I've been on Singulair for about two months. It does help my asthma but it's giving me terrible mood swings and depression. I also feel like my body i - 55% more...
    T709- over a year ago